# SDR DXTA2025062704029

- Difficulty date: June 23, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0256
- Aircraft time: 5,506 hours, 3,625 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seal
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE WE NOTICED AN AUDIBLE SQUEAL COMING FROM THE EMERGENCY EXIT DOOR AREA.  THERE WAS NO PRESSURIZATION ISSUES NOTED.  AS WE DESCENDED THE SQUEAL WENT AWAY AROUND 27000 FEET WITH A PSI OF 8.6.  NO VISIBLE ISSUES WITH THE EMERGENCY EXIT DOOR FROM INSIDE OR OUTSIDE THE AIRCRAFT. REMOVED EMERGENCY DOOR, INSPECTED THE SEAL AND FRAME, WITH NO ISSUES AT THIS TIME. REINSTALLED E-DOOR, PRESSURIZED AIRCRAFT TO MAX DIFF, NO LEAKS NOTED AT THE DOOR OR SURROUNDING AREA. NOTICED A SOUND COMING FROM INSIDE THE RH OVER WING MID PANEL, REMOVED AND FOUND THE RH MLG RELEASE CABLE SEAL LEAKING IN BETWEEN THE SEAL AND THE SKIN AND WOULD SQUEAL WHEN PUSHED. FOUND THE 2 SMALLER ORINGS WORN. THE 3RD ORING WAS THE WRONG PART NUMBER AND WAS NOT FULLY IN THE GROOVE OF THE HANDLE CLEVIS ASSEMBLY. CLEANED, INSTALLED NEW ORINGS AS REQUIRED. WORK IAW CE 680A MM 32-34-22, AND 21-30-00
